# SDR ZKFR2013011001

- Difficulty date: December 28, 2012
- Submitted: January 10, 2013
- Operation: General aviation
- Filed by: Professional Jet Center Aircraft Maintenance, LLC, repair station ZKFR180L
- Aircraft: N48MF
- Make and model: Beech 400A
- Aircraft serial: RK218
- Aircraft time: 3,751 hours, 4,094 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 247F633
- Part serial: 12252771
- Condition: Failed
- Location: Zone 700
- Part time: 148 hours, 172 cycles
- Component: Wheel, Meggitt
- Component part number: 50107201
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

THE LT MAIN TIRE BLEW OUT ON TAKEOFF ROLL.   THE RT WHEEL & TIRE ASSY WAS REPLACED.  MX CHECKS OF THE ANTI-SKID SYS WERE PERFORMED WITH NO DEFECTS NOTED.
